# SDR AALA202308114359

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 41,964 hours, 17,294 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 20077H6782
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 5,544 hours, 2,640 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK L1 WINDSHIELD ARCED AND THEN THE OUTER PANE CRACKED. MAINTENANCE REPLACED THE WINDSHIELD PER TASK CARD 08L21056007.
